MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR FEMORAL POR, RIGHT, SZ 5

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR FEMORAL POR, RIGHT, SZ 5
Model Number 02-010-04-0350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: gps implant kit v2 (cat# a10012 / sn# (b)(4)), logic cr tib insert slope++, sz 5, 9mm (cat# 02-012-49-5009 / sn# (b)(4)), lgc tibial fit tray cem sz 5f / 5t (cat# 02-012-45-5050 / sn# (b)(4)).
 
Event or Problem Description
As reported, male patient, age and weight are unknown.Revision of logic cr knee due to patella pain, patella to be resurfaced.Patient was last known to be in stable condition following the event.The devices are not available for evaluation as it disposed by hospital.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This event was determined to be a non-complaint as there is no evidence that the device failed to meet its specifications or to perform as intended.Please disregard.
 
Event or Problem Description
As reported, male patient, age and weight are unknown.Revision of logic cr knee due to patella pain, patient¿s anatomical patella to be resurfaced.Patient was last known to be in stable condition following the event.The devices are not available for evaluation as it disposed by hospital.Patient was last known to be in stable condition following the event.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CR FEMORAL POR, RIGHT, SZ 5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9457679
Report Number1038671-2019-00600
Device Sequence Number14229001
Product Code JWH
UDI-Device Identifier10885862158406
UDI-Public10885862158406
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2022
Device Model Number02-010-04-0350
Device Catalogue Number02-010-04-0350
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;